# SDR REXA2012111001476

- Difficulty date: September 26, 2012
- Submitted: November 11, 2012
- Operation: Air carrier
- Aircraft: N8971A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7971
- Aircraft time: 13,240 hours, 12,633 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LOWER HALF WORN.  REPAIRED IAW SRM 53-21-23.
